# SDR AU990386

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE SEIZED.   LIMITED INFORMATION PROVIDED.
